Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Heavy hair loss post intake of Androanagen and application of Mintop. Reason?

Hello Doctor, I am 33 years old from bangalore. Last week i consulted an Dermatologist . As per the doc, i am having an hair loss problem..(Strange, i never noticed)..Doctor said hairloss in initial stage, and asked me to start medication and prescribed me two medicines. - MINTOP 5 % FOAM (I got Dr Reddy pharmacy)- twice daily for 3 months -ANDROANAGEN tab- once daily for 3 months and asked me to consult her after this duration. Can some one please tell me the reason for this? I am worried that i may become bald soon..:( Is it safe to have the above medicine? Please advice.
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  3895
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Well Mintop has minoxidil, once started has to be used life long.
If you stop in between you will loose all the hair that you have gained within a peroid of 6 months.

Most important you need to figure out why the hair loss problem is there.
A few common reasons can be:
1. thyroid disorder
2. Anemia
3. Hormonal imbalance
If the hair loss is in initial stages it is better to start with other treatment modalities and think about mintop later

Answered: Tue, 20 Mar 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor